# SDR CALA2025122912463

- Difficulty date: December 19, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, INTERNAL BEAM ASSEMBLY 146A6117-8 IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED BEAM IAW DWG 146A6110 REV C, BAC DWG 146A6117 REV A, AND SRM 51-40-02 REF AAR GSO.
